# SDR IPXA2017110823386

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-300
- Aircraft serial: 32844
- Aircraft time: 44,491 hours, 13,758 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, A
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS. RIGHT EGT STARTED TO FLUCTUATE FOLLOWED BY VIBRATIONS AND POPPING SOUNDS.  THE TOWER REPORTED FLAMES FROM RIGHT ENGINE. ENGINE WAS SHUT DOWN, EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.   REMOVED AND REPLACED NR 2 ENGINE IAW ALERT K179063.
